Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 69093, 11 pages
http://dx.doi.org/10.1155/2007/69093
Research Article

Generalized Persistency of Excitation

Department of Mathematics and Statistics, Arizona State University, Tempe 85287-1804, AZ, USA

Received 8 May 2007; Revised 15 September 2007; Accepted 10 October 2007

Academic Editor: Irena Lasiecka

Copyright © 2007 Sergey Nikitin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Sastry and M. Bodson, Adaptive Control. Stability, Convergence, and Robustness, Prentice Hall, Englewood Cliffs, NJ, USA, 1989. View at Zentralblatt MATH
  2. B. D. O. Anderson, “Exponential stability on linear equations arising in adaptive identification,” IEEE Transactions on Automatic Control, vol. 22, no. 1, pp. 83–88, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Janecki, “Persistency of excitation for continuous-time systems---time-domain approach,” Systems & Control Letters, vol. 8, no. 4, pp. 333–344, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Loría and E. Panteley, “Uniform exponential stability of linear time-varying systems: revisited,” Systems & Control Letters, vol. 47, no. 1, pp. 13–24, 2002. View at Zentralblatt MATH · View at MathSciNet
  5. A. P. Morgan and K. S. Narendra, “On the uniform asymptotic stability of certain linear nonautonomous differential equations,” SIAM Journal on Control and Optimization, vol. 15, no. 1, pp. 5–24, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. P. Morgan and K. S. Narendra, “On the stability of nonautonomous differential equations x˙=[A+B(t)]x, with skew symmetric matrix B(t),” SIAM Journal on Control and Optimization, vol. 15, no. 1, pp. 163–176, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Kreisselmeier, “Adaptive observers with exponential rate of convergence,” IEEE Transactions on Automatic Control, vol. 22, no. 1, pp. 2–8, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. M. Sondhi and D. Mitra, “New results on the performance of a well-known class of adaptive filters,” Proceedings of the IEEE, vol. 64, no. 11, pp. 1583–1597, 1976. View at MathSciNet
  9. D. Aeyels, R. Sepulchre, and J. Peuteman, “Asymptotic stability for time-variant systems and observability: uniform and nonuniform criteria,” Mathematics of Control, Signals, and Systems, vol. 11, no. 1, pp. 1–27, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. A. Coddington and N. Levinson, “Theory of Ordinary Differential Equations,” McGraw-Hill, New York, NY, USA, 1955. View at Zentralblatt MATH · View at MathSciNet
  11. G. Sansone, “Equazioni differenziali nel compo reale,” Nicola Zanichelli, Bologna, Italy, 1949. View at MathSciNet
  12. N. Rouche, P. Habets, and M. Laloy, Stability Theory by Liapunov's Direct Method, Springer, New York, NY, USA, 1977.
  13. F. R. Gantmacher, “The Theory of Matrices,” Chelsea, New York, NY, USA, 1959. View at Zentralblatt MATH · View at MathSciNet
  14. S. Gershgorin, “Über die Abgrenzung der Eigenwerte einer Matrix,” Izvestiya Akademii Nauk USSR, pp. 749–754, 1931.